DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/11977

Title: On a linearized backward Euler method for the equations of motion of Oldroyd fluids of order one
Authors: PANI, AK
YUAN, JY
DAMAZIO, PD
Keywords: finite-element approximation
navier-stokes equations
time discretization
parabolic equations
numerical-solution
memory
regularity
Issue Date: 2006
Publisher: SIAM PUBLICATIONS
Citation: SIAM JOURNAL ON NUMERICAL ANALYSIS, 44(2), 804-825
Abstract: In this paper, a linearized backward Euler method is discussed for the equations of motion arising in the Oldroyd model of viscoelastic fluids. Some new a priori bounds are obtained for the solution under realistically assumed conditions on the data. Further, the exponential decay properties for the exact as well as the discrete solutions are established. Finally, a priori error estimates in H-1 and L-2-norms are derived for the the discrete problem which are valid uniformly for all time t > 0.
URI: http://dx.doi.org/10.1137/S0036142903428967
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11977
http://hdl.handle.net/10054/11977
ISSN: 0036-1429
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback